# SDR DL76L990054

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Condition: Failed
- Location: E & E Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG FWD EQ EXH FAN DISPLAYED, ASSOCIATED CIRCUIT BREAKER POPPED.  REPLACED FWD EQ EXH FAN, RESET CIRCUIT BREAKER, OPN NORMAL, MSG DISAPPEARED, REINSTALLED CARGO BIN PANELS.
